# SDR WX0A2013091271694

- Difficulty date: September 9, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 861304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AED BATTERY CHARGE LOW.  R & R FWD CABIN AED ASSY.  REF AMM 25-60-00.
